# SDR DXTA2024050111651

- Difficulty date: April 30, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N847QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000096
- Aircraft time: 914 hours, 546 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: UNKNOWN
- Condition: Dirty
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR VERY DIFFICULT TO CLOSE/LOCK FROM INSIDE AND OUTSIDE. REQUIRES EXCESSIVE FORCE TO LOCK AFTER DOOR IS IN THE FULL UP POSITION. CLEANED AND LUBRICATED DOOR PINS IAW AMM 52-10-00.  OPS CHECK GOOD.
